# SDR CA970923006

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearings
- Part number: 790100018
- Condition: Stained
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BEARING  BALLS FOUND STAINED AND WERE REPLACED
